# SDR CA120928004

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Failed
- Location: Cluch
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN ELECTRIC CLUTCH ACTUATOR SWITCHED TO THE DISENGAGED POSITION BUT DID NOT RESPOND.  DOWN LIMIT SWITCH TERMINAL WIRE FOUND BROKEN, BUT STILL COVERED WITH HEAT SHRINK.  CLUTCH ACTUATOR REMOVED AND ALL 4 SWITCHES REPLACED NEW.
